# SDR IPXA2024031189480

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND M5169 EMERGENCY LIGHT BATTERY INOP. (REPLACE) OK TO WORK
